# SDR DALA1117179870

- Difficulty date: March 3, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 74 CORNER OF PNL IS BROKEN OFF CUT OUT DAMAGE (2 X .75 INCH) IAW DC/9 SRM 51-10-2.  FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER AND FILLER USING.020 IAW DC/9 SRM 53-23-00 FIG 5 AND 51-30-2.  REQUIRED INSPECTION COMPLETED 10 MAR 11.
